Alert archive / Nebraska / Red Flag Warnings in 2008

Red Flag Warning 1, NWS Cheyenne, WY

April 14, 2008

NWS Cheyenne, WY issued this red flag warning at Apr 14, 2008, 3:21 PM CDT. It took effect at Apr 14, 2008, 8:39 PM CDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2008, 3:21 PM CDT (20:21 UTC)
In effect from
Apr 14, 2008, 8:39 PM CDT
Expired
Apr 15, 2008, 8:00 PM CDT
In force
23 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KCYS 142021
RFWCYS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
221 PM MDT MON APR 14 2008

...WINDY...WARM...WINDY AND DRY WEATHER WILL BE OVER MUCH OF THE
WESTERN NEBRASKA PANHANDLE TUESDAY AFTERNOON...

.GUSTY SOUTHWESTERLY WINDS ARE EXPECTED TO DEVELOP OVER THE REGION
TUESDAY AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS TUESDAY
EVENING. AHEAD OF THE FRONT WARM TEMPERATURES AND DRY CONDITIONS
WILL EXIST. THE COMBINATION OF THESE FACTORS ALONG WITH DRY FUELS 
WILL PRODUCE A THREAT OF RAPID FIRE SPREAD OVER THE WESTERN
NEBRASKA PANHANDLE TUESDAY AFTERNOON.

NEZ200-202-151200-
/O.UPG.KCYS.FW.A.0001.080415T1700Z-080416T0000Z/
/O.NEW.KCYS.FW.W.0001.080415T1800Z-080416T0000Z/
NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS-
SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN
NEBRASKA-
221 PM MDT MON APR 14 2008

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM MDT TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

TEMPERATURES WILL BECOME WARM BY LATE TUESDAY MORNING AND TUESDAY
AFTERNOON OVER THE WESTERN NEBRASKA PANHANDLE. IN ADDITION...
MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 15 PERCENT DURING THAT
TIME WHILE GUSTY SOUTHWEST WINDS DEVELOP BY NOONTIME. THE
COMBINATION WILL INCREASE THE THREAT OF OUTDOOR FIRES BEING ABLE
TO SPREAD RAPIDLY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
4 follow-up statements
000 
WWUS85 KCYS 150139
RFWCYS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
739 PM MDT MON APR 14 2008

...WINDY...UNSEASONABLY WARM...AND VERY DRY WEATHER WILL OCCUR OVER
MUCH OF THE WESTERN NEBRASKA PANHANDLE AND PORTIONS OF SOUTHEAST
WYOMING TUESDAY AFTERNOON...

.GUSTY SOUTHWEST WINDS ARE EXPECTED TO DEVELOP OVER THE REGION
TUESDAY AHEAD OF A COLD FRONT THAT WILL CROSS THE AREA TUESDAY
EVENING. AHEAD OF THE FRONT...WARM TEMPERATURES AND DRY CONDITIONS
WILL EXIST. THE COMBINATION OF THESE FACTORS ALONG WITH DRY FUELS
IN THE WARNING AREA WILL PRODUCE A THREAT OF RAPID FIRE SPREAD
TUESDAY AFTERNOON.

WYZ291-151200-
/O.EXB.KCYS.FW.W.0001.080415T1800Z-080416T0100Z/
EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES-
739 PM MDT MON APR 14 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM MDT TUESDAY. 

TEMPERATURES WILL BECOME WARM BY LATE TUESDAY MORNING AND TUESDAY
AFTERNOON OVER CONVERSE COUNTY...AND EVEN WARMER ACROSS NIOBRARA
COUNTY. IN ADDITION...MINIMUM RELATIVE HUMIDITIES WILL BE AT OR
BELOW 15 PERCENT DURING THAT TIME WHILE GUSTY SOUTHWEST WINDS
DEVELOP BY NOONTIME. THIS COMBINATION WILL INCREASE THE THREAT OF
OUTDOOR FIRES BEING ABLE TO SPREAD RAPIDLY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NEZ200-202-151200-
/O.EXT.KCYS.FW.W.0001.080415T1800Z-080416T0100Z/
NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS-
SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN
NEBRASKA-
739 PM MDT MON APR 14 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM MDT TUESDAY...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 12 PM TO 7 PM MDT
TUESDAY. 

TEMPERATURES WILL BECOME WARM BY LATE TUESDAY MORNING AND TUESDAY
AFTERNOON OVER THE WESTERN NEBRASKA PANHANDLE. IN
ADDITION...MINIMUM RELATIVE HUMIDITIES WILL BE AT OR BELOW 15
PERCENT DURING THAT TIME WHILE GUSTY SOUTHWEST WINDS DEVELOP BY
NOONTIME. THIS COMBINATION WILL INCREASE THE THREAT OF OUTDOOR
FIRES BEING ABLE TO SPREAD RAPIDLY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

SOWKO
000 
WWUS85 KCYS 151050
RFWCYS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
450 AM MDT TUE APR 15 2008

...WINDY...UNSEASONABLY WARM...AND VERY DRY WEATHER WILL OCCUR
OVER MUCH OF THE WESTERN NEBRASKA PANHANDLE AND PORTIONS OF
SOUTHEAST WYOMING TUESDAY AFTERNOON...

.GUSTY SOUTHWEST WINDS ARE EXPECTED TO DEVELOP OVER THE REGION
BY THIS AFTERNOON AHEAD OF A COLD FRONT THAT WILL CROSS THE AREA
TUESDAY EVENING. AHEAD OF THE FRONT...WARM TEMPERATURES AND DRY
CONDITIONS WILL EXIST. THE COMBINATION OF THESE FACTORS ALONG WITH
DRY FUELS IN THE WARNING AREA WILL PRODUCE A THREAT OF RAPID FIRE
SPREAD TUESDAY AFTERNOON.

NEZ200-202-WYZ291-160100-
/O.CON.KCYS.FW.W.0001.080415T1800Z-080416T0100Z/
NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS-
SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN
NEBRASKA-EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES-
450 AM MDT TUE APR 15 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING. 

TEMPERATURES WILL BECOME WARM BY LATE TUESDAY MORNING AND TUESDAY
AFTERNOON OVER THE WESTERN NEBRASKA PANHANDLE. IN ADDITION...
MINIMUM RELATIVE HUMIDITIES WILL BE AT OR BELOW 15 PERCENT DURING
THAT TIME WHILE GUSTY SOUTHWEST WINDS DEVELOP BY NOONTIME. THIS
COMBINATION WILL INCREASE THE THREAT OF OUTDOOR FIRES BEING ABLE
TO SPREAD RAPIDLY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KCYS 151806
RFWCYS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1206 PM MDT TUE APR 15 2008

...WINDY...UNSEASONABLY WARM...AND VERY DRY WEATHER IS OCCURRING
OVER MUCH OF THE WESTERN NEBRASKA PANHANDLE AND PORTIONS OF
SOUTHEAST WYOMING THIS AFTERNOON...

.GUSTY SOUTHWEST WINDS HAVE DEVELOPED OVER THE REGION AHEAD OF A
COLD FRONT THAT WILL CROSS THE AREA THIS EVENING. AHEAD OF THE
FRONT...WARM TEMPERATURES AND DRY CONDITIONS WILL EXIST. THE
COMBINATION OF THESE FACTORS ALONG WITH DRY FUELS IN THE WARNING
AREA WILL PRODUCE A THREAT OF RAPID FIRE SPREAD TUESDAY AFTERNOON.

NEZ200-202-WYZ291-160100-
/O.CON.KCYS.FW.W.0001.000000T0000Z-080416T0100Z/
NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS-
SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN
NEBRASKA-EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES-
1206 PM MDT TUE APR 15 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING.

TEMPERATURES WILL REMAIN UNSEASONABLY WARM THROUGH THIS AFTERNOON
OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. IN
ADDITION...MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 10 PERCENT
DURING THAT TIME WHILE GUSTY SOUTHWEST WINDS TO 40 MPH CONTINUE.
THIS COMBINATION WILL SIGNIFICANTLY INCREASE THE THREAT OF
OUTDOOR FIRES BEING ABLE TO SPREAD RAPIDLY THROUGH DRY FUELS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

SOWKO
000 
WWUS85 KCYS 160132
RFWCYS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
734 PM MDT TUE APR 15 2008

...WEST WINDS WILL CONTINUE TO SLOWLY DIMINISH AND RELATIVE 
HUMIDITIES WILL SLOWLY INCREASE FOR THE REST OF THE EVENING...

.AS SUNSET APPROACHES...THE TEMPERATURES HAVE SLOWLY COOLED
FROM THE HIGH READINGS OF MID AFTERNOON. THE RELATIVE
HUMIDITIES HAVE LIKEWISE SLOWLY INCREASED AND WINDS HAVE 
DIMINISHED SOME. THE THREAT FOR RAPID FIRE SPREAD HAS
EASED AND WILL CONTINUE TO DO SO THROUGH EARLY TONIGHT. THE
RED FLAG WARNING HAS EXPIRED AS OF 7 PM.  

NEZ200-202-WYZ291-160230-
/O.EXP.KCYS.FW.W.0001.000000T0000Z-080416T0100Z/
NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS-
SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN
NEBRASKA-EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES-
734 PM MDT TUE APR 15 2008

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

THE THREAT OF RAPID FIRE SPREAD HAS EASED SOME OVER EASTERN
WYOMING AND THE WESTERN NEBRASKA PANHANDLE EARLY THIS EVENING.
THE WINDS HAVE SETTLED DOWN SINCE LATE AFTERNOON AND THE
RELATIVE HUMIDITIES HAVE SLOWLY INCREASED DURING THAT TIME.

A COLD FRONT WILL MOVE ACROSS SOUTHEAST WYOMING AND THE 
WESTERN NEBRASKA PANHANDLE THIS EVENING. BEHIND THE FRONT 
WILL BE COOLER TEMPERATURES AND HIGHER RELATIVE HUMIDITIES.
HOWEVER...WINDS WILL SHIFT TO THE NORTH AND GUST TO 40 MPH
THROUGH EARLY TONIGHT. 

$$

WEILAND

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Apr 14, 3:00 PM CDT, 21 minutes earlier.

Area forecast discussion, Apr 14, 3:00 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
200 PM MDT MON APR 14 2008

.SHORT TERM...TONIGHT THRU TUESDAY NIGHT... UPPER RIDGE WILL MOVE
EAST OF THE REGION OVERNIGHT WITH INCREASING SW UPPER FLOW SPREADING
OVER THE CWA AHEAD OF UPPER TROF ALONG THE PACIFIC NW. THIS TROUGH
WILL SLOWLY EDGE EASTWARD INTO THE NRN ROCKIES THRU TUESDAY NIGHT
AND SHOULD SPREAD AT LEAST ISOLD RAIN AND SNOW SHOWERS OVER THE WRN
AND NRN PARTS OF THE CWA BY TUESDAY EVENING.  WEAK INSTABILITY MAY
ALLOW FOR A FEW WEAK THUNDERSTORMS TUESDAY AFTN IN THIS AREA AS WELL.
OTHERWISE MAIN WEATHER FACTOR WIL BE INCREASING SW WINDS...ESPECIALLY
OVER THE FAVORED AREAS OF CARBON AND ALBANY COUNTIES WHERE SOME
GUSTS AROUND 50 MPH WILL BE POSSIBLE TUESDAY. TEMPERATURES REMAINING
WARM OVER THE CWA TUESDAY AS NICE THERMAL RIDGE BUILDS OVER THE HIGH
PLAINS.  SFC COLD FRONT WILL MOVE ACROSS THE CWA TUESDAY EVENING
WITH SOME SHOWERS SPREADING INTO THE PLAINS.

.LONG TERM...WEDNESDAY THROUGH MONDAY.
THE SURFACE COLD FRONT WILL BE WELL SOUTH OF WYOMING AND THE
NEBRASKA PANHANDLE BY WEDNESDAY MORNING...BUT THE UPPER LEVEL
TROUGH WILL CONTINUE TO SLOWLY SHIFT SOUTHEAST ACROSS WYOMING
THROUGH WEDNESDAY NIGHT. EXPECT A MIXTURE OF RAIN AND SNOW SHOWERS
INITIALLY ACROSS LOWER ELEVATIONS WITH A CHANGE OVER TO RAIN
SHOWERS BY MID MORNING. FOR HIGHER ELEVATIONS EXPECT SNOW SHOWERS
THROUGH THE DAY AND EVENING. AT THIS TIME TOTAL SNOW ACCUMULATIONS
OF 3 TO 4 INCHES CAN BE ANTICIPATED IN THE MOUNTAINS. WEDNESDAY
WILL BE MUCH COLDER COMPARED TO TUESDAY...WITH HIGHS IN THE 40S TO
NEAR 50 FOR AREAS EAST OF INTERSTATE 25 AND UPPER 30S FOR AREAS
WEST OF INTERSTATE 25. HOWEVER...TEMPERATURES WILL REBOUND WITH
THE RIDGE BUILDING OVER THE AREA ON THURSDAY THROUGH SATURDAY.
HIGH TEMPERATURES WILL BE IN THE 50S ON THURSDAY WITH WARMING TO THE
LOWER 60S TO LOWER 70S BY SATURDAY. DRY CONDITIONS EXPECTED
BETWEEN THURSDAY THROUGH SATURDAY. SOUTHERLY WINDS WILL INCREASE
ACROSS THE NEBRASKA PANHANDLE WITH SOUTHWESTERLY WINDS ACROSS
SOUTHEAST WYOMING ON SATURDAY AFTERNOON AND EVENING AHEAD OF THE
UPPER LEVEL SYSTEM DEVELOPING OVER THE NORTHWEST UNITED STATES.
RATHER LARGE DIFFERENCES BETWEEN THE GFS AND ECMWF ON THE STRENGTH
AND TRAJECTORY OF THE UPPER LEVEL SYSTEM ON NEXT SUNDAY AND
MONDAY. FOR NOW WILL JUST KEEP A SLIGHT CHANCE OF PRECIPITATION
MAINLY FOR THE MOUNTAINS ON SUNDAY NIGHT AND MONDAY.

&&

.AVIATION...VFR CONDITIONS PREVAILING THRU TUESDAY.

&&

.FIRE WEATHER...WILL UPGRADE FIRE WEATHER WATCH TO RED FLAG WARNING
FOR THE WRN NEBRASKA PANHANDLE TUESDAY AS REQUISITE CONDITIONS
SHOULD BE MET OVER MANY AREAS IN THE AFTERNOON.  RELATIVE HUMIDITIES
WILL BE LOW IN THE AFTERNOON ALONG WITH GUSTY WINDS AND DRY FUELS.
ELSEWHERE FUELS IN BETTER SHAPE EXCEPT OVER EAST CENTRAL WYOMING...
BUT RELATIVE HUMIDITIES THERE SHOULD BE JUST HIGH ENOUGH OVERALL.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...RED FLAG WARNING NOON TO 6 PM TUESDAY FOR NEB FIRE WEATHER
     ZONES 200 AND 202.

&&

SHORT TERM/AVIATION...RE
LONG TERM....MG
Hazardous weather outlook, Apr 14, 12:10 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1110 AM MDT MON APR 14 2008

NEZ001>003-019>021-054-055-WYZ059-060-067>070-151200-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-
PINE BLUFFS-
1110 AM MDT MON APR 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FIRE WEATHER WATCH IS IN EFFECT FROM LATE TUESDAY MORNING THROUGH
TUESDAY AFTERNOON FOR THE WESTERN NEBRASKA PANHANDLE AS WINDY AND
WARM CONDITIONS WILL COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO
CAUSE INCREASING FIRE DANGER POTENTIAL. A COLD FRONT MOVING THROUGH
THE REGION TUESDAY NIGHT WILL HAVE A FEW SHOWERS AND WEAK
THUNDERSTORMS ACCOMPANYING IT.

MUCH COOLER TEMPERATURES AND SCATTERED SNOW SHOWERS...MIXED RAIN
AND SNOW SHOWERS BELOW 5000 FEET...CAN BE EXPECTED WEDNESDAY AND
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ061>066-151200-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-
1110 AM MDT MON APR 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SOUTHWEST WINDS WILL BE INCREASING LATE TONIGHT OVER MUCH OF
CARBON COUNTY AND PARTS OF ALBANY COUNTY. GUSTS TO 50 MPH WILL BE
POSSIBLE ESPECIALLY NEAR ARLINGTON AND ELK MOUNTAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG SOUTHWEST WINDS GUSTING TO 55 MPH WILL CONTINUE ON TUESDAY.
A FEW SHOWERS AND WEAK THUNDERSTORMS WILL ALSO DEVELOP DURING THE
AFTERNOON.

SCATTERED RAIN AND SNOW SHOWERS WILL ACCOMPANY A COLD FRONT MOVING
THROUGH THE REGION TUESDAY NIGHT. IT WILL BE MUCH COOLER WEDNESDAY
AND WEDNESDAY NIGHT WITH SCATTERED AREAS OF LIGHT SNOW CONTINUING.
LIGHT SNOW ACCUMULATIONS CAN BE EXPECTED IN THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 5:54 AM CDTFire Weather WatchCYS9 hr

Nearby

Red Flag Warnings in Nebraska, 2008Red Flag Warnings in Wyoming, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.